He dignosed bipolar psychosis. He's being in the hospital for the past 4 days. Any input will be greatly appreciated...
I have been on Thorazine for many years and it is a wonderful drug for me. It unfortunately does have some side effects such as Tardive Dyskonesia which is where your muscles will twitch uncontrollably and it is a permanate thing if you develop it. But like I said it is a wonderful drug and it is not an addictive type of drug like Ativan or Klonopin. It can be adjusted quite rapidly if needed and it can be lowered just as fast. I hope your nephew does just as well with it and I will be thinking of him let me know how he makes out with the Thorazine, marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2013 • 2 answers
Posted 28 Nov 2013 • 3 answers
Posted 20 Jan 2014 • 3 answers
Posted 13 Apr 2014 • 1 answer
Posted 7 Mar 2016 • 1 answer